# SDR AALA20030633

- Difficulty date: June 3, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 2VA3925G1
- Part serial: 515
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN YAW DAMP NR 1 IS ENGAGED, RUDDER MOVES RAPIDLY TO THE LT AND REMAINS IN THAT POSITION UNTIL ITS DISARM/DISENGAGED.  REPLACED YAW DAMP NR 1 ACTUATOR AND LEAK, OPERATIONAL CHECKED GOOD. (M)
